# SDR IPXA10558272

- Difficulty date: January 20, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 19,881 hours, 13,744 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 906-1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CABIN FLOORBOARD IS DAMAGED ON THE EDGES AT BS 906 AND BS 1020 RBL 1-25.  FABRICATED REPLACEMENT FLOOR PANEL IAW SRM ADDENDUM B757-5320-9692.
